# SDR 9515852290

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290US
- Make and model: Boeing 727251
- Aircraft serial: 21378
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 950-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON STR 29L BETWEEN BS 950A TO 1000.  REPAIRED STRINGER (P/N 65-56441-3), PER EA 22-99254.
